Alert archive / Kansas / Flash Flood Warnings in 2004
Flash Flood Warning 7, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 26, 2004, 5:47 PM MDT for Greeley County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2004, 5:47 PM MDT (23:47 UTC)
- Expired
- Jun 26, 2004, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
County Greeley County, KS
The radar
The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:00 PM MDT | FLASH FLOOD | 15 Wsw Tribune, KS | WATER RUNNING OVER RURAL ROAD TO DEPTH OF ONE FOOT IN THREE DIFFERENT PLACES SOUTH OF HIGHWAY 96 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 133 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGLD 262349 FFWGLD KSC071-270245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 547 PM MDT SAT JUN 26 2004 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... GREELEY COUNTY IN WEST CENTRAL KANSAS * UNTIL 845 PM MDT * AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WESTERN HALF OF THE COUNTY. THE STORMS PRODUCING FLASH FLOODING WERE NEARLY STATIONARY. * THE FLASH FLOODING WILL BE NEAR... THE WESTERN HALF OF THE COUNTY...ESPECIALLY ALONG HIGHWAY 96 ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE IN THE WARNED AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GOODLAND. LAT...LON 3869 10185 3868 10205 3830 10203 3847 10161 $$ BULLER
3 follow-up statements
000 WGUS73 KGLD 270138 FFSGLD KSC071-270245- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 731 PM MDT SAT JUN 26 2004 ...A FLASH FLOOD WARNING CONTINUES UNTIL 845 PM MDT FOR GREELEY COUNTY... AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAINFALL OVER THE SOUTHERN HALF OF THE COUNTY. THE THUNDERSTORMS WERE MOVING TO THE SOUTH AT ABOUT 10 MPH. THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR... RURAL SOUTHERN GREELEY COUNTY AT 800 PM MDT RADAR ESTIMATES OF 2 TO 5 INCHES WERE INDICATED OVER THE WESTERN HALF OF THE COUNTY. THE AREA OF GREATEST RAINFALL EXTENDED FROM HIGHWAY 96 TEN MILES WEST OF TRIBUNE TO 10 TO 15 MILES SOUTHWEST OF TRIBUNE. FLASH FLOODING COULD STILL BE OCCURRING EVEN AFTER THE RAIN HAS ENDED. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GOODLAND. LAT...LON 3869 10172 3868 10205 3825 10204 3826 10158 $$ BULLER
000 WGUS73 KGLD 270203 FFSGLD KSC071-270245- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 802 PM MDT SAT JUN 26 2004 ...A FLASH FLOOD WARNING CONTINUES UNTIL 845 PM MDT FOR GREELEY COUNTY... AT 758 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAINFALL OVER THE SOUTHERN HALF OF THE COUNTY. THE THUNDERSTORMS WERE MOVING TO THE SOUTH AT ABOUT 10 MPH. THE THUNDERSTORM PRODUCING FLASH FLOODING WILL BE NEAR... RURAL SOUTHERN GREELEY COUNTY AT 845 PM MDT RADAR ESTIMATES OF 2 TO 5 INCHES WERE INDICATED OVER THE WESTERN HALF OF THE COUNTY. THE AREA OF GREATEST RAINFALL EXTENDED FROM HIGHWAY 96 TEN MILES WEST OF TRIBUNE TO 10 TO 15 MILES SOUTHWEST OF TRIBUNE. AT 8 PM MDT...THE PUBLIC REPORTED 3 INCHES OF RAINFALL 15 MILES WEST SOUTHWEST OF TRIBUNE...AND IT WAS STILL RAINING. A LOT OF PONDING OF WATER WAS ALSO REPORTED IN THIS AREA. DITCHES WERE ALSO RUNNING FULL TO THE SOUTHWEST OF TRIBUNE. REMEMBER...FLASH FLOODING COULD STILL BE OCCURRING EVEN AFTER THE RAIN HAS ENDED. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GOODLAND. LAT...LON 3869 10172 3868 10205 3825 10204 3826 10158 $$ BULLER
000 WGUS73 KGLD 270244 FFSGLD KSC071-270300- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 842 PM MDT SAT JUN 26 2004 ...THE FLASH FLOOD WARNING FOR GREELEY COUNTY WILL EXPIRE AT 845 PM MDT... HEAVY RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...LIGHT TO MODERATE STEADY RAINFALL WILL CONTINUE THROUGH THIS EVENING. NO ADDITIONAL FLOODING REPORTS HAVE BEEN RECEIVED. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3869 10185 3868 10205 3830 10203 3847 10161 $$ BULLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:02 PM MDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 26, 2:02 PM MDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 202 PM MDT SAT JUN 26 2004 .SHORT TERM...(TONIGHT THROUGH TUESDAY) SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON PRIMARILY THE RESULT OF 700 MB VORTICITY MAXIMUM WHICH AT 18Z WAS NEAR YUMA COLORADO. THE SPIN IS CLEARLY EVIDENT ON VISIBLE SATELLITE IMAGERY. THE FEATURE PROGGED BY RUC/MESOETA/WRF TO DRIFT EAST/SOUTHEAST ACROSS THE FORECAST AREA THIS AFTERNOON AND TONIGHT. FURTHER WEST...SIGNIFICANT CLEARING HAS OCCURRED OVER THE FRONT RANGE AND ADJACENT PLAINS OF COLORADO...AND DAYTIME HEATING HAS INITIATED CONVECTION. HOWEVER...RELATIVELY WEAK MID LEVEL WINDS MAY LIMIT SEVERE POTENTIAL WITH THESE STORMS AS THEY DRIFT SOUTHEASTWARD THIS EVENING. SO...BEST CHANCES FOR PRECIPITATION WILL BE OVER SOUTHERN AND EASTERN ZONES...MAINLY THIS EVENING...ASSOCIATED WITH THE 700 MB VORTICITY MAXIMUM...WHILE CHANCE POPS WILL BE NEEDED IN EASTERN COLORADO AS WELL FOR THE MOUNTAIN INDUCED CONVECTION. BOTH AREAS EXPECTED TO DIMINISH/BE SOUTH OF THE AREA AFTER 06Z. SUNDAY...POTENT SHORTWAVE WILL DROP THROUGH THE NORTHERN PLAINS IN NORTHWEST FLOW. ETA AGGRESSIVELY BRINGING A BOUNDARY INTO THE FORECAST AREA DURING THE AFTERNOON ASSOCIATED WITH THIS FEATURE AND DEVELOPING CONVECTION ALONG IT. RUC/GFS/UKMET SHOW ONLY A WEAK CONVERGENCE ZONE IN THE SURFACE WIND FIELD...IN NEBRASKA. ALL MODELS FORECAST UPSLOPE FLOW AND MOIST DEW POINTS IN THE 50S...SO ANY SURFACE HEATING THAT CAN TAKE PLACE MAY INITIATE SHOWERS AND THUNDERSTORMS. HOWEVER...ONLY MODEST INSTABILITY AND WEAK SHEAR FORECAST OVER THE AREA...SO SEVERE THREAT SEEMS MINIMAL. WILL HAVE CHANCE POPS ACROSS THE NORTH TAPERING TO SLIGHT CHANCE ACROSS THE SOUTH WITH BOUNDARY APPROACHING SLOWER THAN ETA FORECAST. GFS SUFFERING FROM CONVECTIVELY INDUCED VORTICITY MAXIMUM OVER NORTHEASTERN COLORADO SUNDAY NIGHT...BUT STILL SHOULD SEE SOME STORMS ROLLING OUT OF COLORADO INTO THE WESTERN ZONES WITH DAYTIME HEATING OVER THE MOUNTAINS. MONDAY AND TUESDAY...ZONAL TO NORTHWESTERLY FLOW ALOFT WITH EASTERLY UPSLOPE FLOW AT THE SURFACE WILL FAVOR AFTERNOON THUNDERSTORM DEVELOPMENT OVER COLORADO...MOVING EAST INTO KANSAS AND NEBRASKA DURING THE EVENING. DIRECTIONAL SHEAR WILL BE MAXIMIZED...BUT 500 MB WINDS SPEEDS FORECAST TO BE LESS THAN 30 KTS BOTH DAYS...WHICH SHOULD LIMIT SEVERE RISK. OF THE TWO...TUESDAY HAS THE BETTER POTENTIAL BASED ON FORECAST CAPE VALUES FROM THE ETA OF 1000-1500 J/KG...THOUGH ETA HAS NOT DONE WELL AS OF LATE WITH INSTABILITY FORECASTS. EXPECT GRADUAL TEMPERATURE RISE BASED ON 850 MB TEMPERATURES BUT DID NOT GET TOO CARRIED AWAY WITH UPSLOPE SURFACE WINDS ON TAP. && .LONG TERM...(WEDNESDAY THROUGH SATURDAY) THE OVERALL PATTERN CHANGES LITTLE DURING THE EXTENDED PERIOD. RIDGING GENERALLY IN PLACE OVER THE ROCKIES FROM CANADA TO MEXICO...WITH NORTHERN STREAM LOW HEIGHT CENTERS ANCHORED OVER THE GULF OF ALASKA AND NEAR HUDSON BAY. A SOUTHERN STREAM DISTURBANCE WILL BE NEARLY STATIONARY OFF THE SOUTHERN CALIFORNIA COAST...AND WILL EJECT ENERGY THROUGH THE RIDGE LATE IN THE WEEK. THE SYSTEM WILL HAVE SOME UPPER SUPPORT AS WELL FROM A SOUTHERN STREAM JET STREAK COMING UP FROM BAJA CALIFORNIA. 700 MB HEIGHT FIELDS SHOW THE SYSTEM WILL CLIMB THE WEST SIDE OF THE ROCKIES RIDGE ON WEDNESDAY AND EJECT INTO THE CENTRAL/NORTHERN PLAINS ON THURSDAY...REACHING THE MISSOURI/MISSISSIPPI RIVER VALLEYS ON FRIDAY AND SATURDAY. WILL THEREFORE KEEP SHOWERS/THUNDERSTORMS IN THE FORECAST THROUGH THURSDAY. VERIFICATION OF OPERATIONAL GFS MOS FORECASTS RECENTLY SHOWS A CONSISTENT 5 TO 10 DEGREE WARM BIAS IN HIGH TEMPERATURES...AND GIVEN THE SIMILARITY IN PATTERNS THINK THE MEX WILL CONTINUE TO BE WARM...ESPECIALLY FOR THE END OF THE EXTENDED PERIOD...AND WILL LEAN TOWARDS COOLEST OF THE ENSEMBLE MOS MEMBERS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && JDK
Hazardous weather outlook, Jun 26, 1:23 PM MDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 123 PM MDT SAT JUN 26 2004 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271200- CHEYENNE CO-CHEYENNE KS-DECATUR-DUNDY-GOVE-GRAHAM-GREELEY-HITCHCOCK- KIT CARSON-LOGAN-NORTON-RAWLINS-RED WILLOW-SHERIDAN-SHERMAN-THOMAS- WALLACE-WICHITA-YUMA- 123 PM MDT (223 PM CDT) SAT JUN 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND EVENING. ABUNDANT LOW LEVEL MOISTURE ALONG WITH A WEAK UPPER LEVEL DISTURBANCE OVER NORTHEAST COLORADO WITH WORK TOGETHER TO PRODUCE SCATTERED SHOWERS. IN ADDITION TEMPERATURES OVER EASTERN COLORADO HAVE RISEN WITH HEATING OF THE SUN INTO THE LOW TO MIDDLE 70S. SHOWERS AND THUNDERSTORMS ARE RAPIDLY DEVELOPING OVER THE HIGHER TERRAIN OF COLORADO AND MOVING EASTWARD. SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY OVER THE NEXT HOUR OR SO AND THEN MOVE EASTWARD. A FEW OF THE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND WEST OF A WAUNETA COLORADO TO GOODLAND TO TRIBUNE KANSAS LINE. THE PRIMARY THREAT WILL BE LARGE HAIL ALONG WITH CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON AND THROUGH THE OVERNIGHT HOURS SUNDAY NIGHT. SEVERE WEATHER DOES NOT APPEAR LIKELY WITH THESE STORMS AS THE AIRMASS SHOULD ONLY BE MODERATELY UNSTABLE. FOR MONDAY THROUGH THURSDAY THERE WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY...AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG AND WEST OF A WAUNETA COLORADO TO GOODLAND TO TRIBUNE KANSAS LINE. LAMMERS
In the hours before
Local storm report, Jun 26, 4:48 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 12 N TRIBUNE 38.65N 101.75W
06/26/2004 1.25 INCH GREELEY KS PUBLIC
JAGGED EDGES
&&Local storm report, Jun 26, 4:59 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0350 PM FUNNEL CLOUD 15 N TRIBUNE 38.69N 101.75W
06/26/2004 GREELEY KS TRAINED SPOTTER
0452 PM HAIL 9 NW TRIBUNE 38.56N 101.87W
06/26/2004 2.00 INCH GREELEY KS TRAINED SPOTTER
&&Local storm report, Jun 26, 5:24 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 16 N GOODLAND 39.58N 101.71W
06/26/2004 CHEYENNE KS TRAINED SPOTTER
BRIEF TOUCHDOWN
0510 PM HAIL 4 N GOODLAND 39.41N 101.71W
06/26/2004 0.25 INCH SHERMAN KS TRAINED SPOTTER
&&Local storm report, Jun 26, 5:27 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 10 N GOODLAND 39.49N 101.71W
06/26/2004 0.75 INCH SHERMAN KS LAW ENFORCEMENT
&&Local storm report, Jun 26, 5:38 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 14 S ARAPAHOE 38.65N 102.17W
06/26/2004 1.75 INCH CHEYENNE CO TRAINED SPOTTER
&&Local storm report, Jun 26, 5:41 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT SAT JUN 26 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 14 S ARAPAHOE 38.65N 102.17W
06/26/2004 CHEYENNE CO TRAINED SPOTTER
6 INCHES DEEP IN LOW WATER CROSSINGS
0530 PM HAIL 5 NW GOODLAND 39.40N 101.78W
06/26/2004 0.75 INCH SHERMAN KS PUBLIC
&&The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:06 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 54 min |
| Jun 26, 3:16 PM MDT | Tornado Warning | GLD | Cheyenne | 59 min |
| Jun 26, 3:51 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 54 min |
| Jun 26, 4:14 PM MDT | Tornado Warning | GLD | Cheyenne, Sherman | 61 min |
| Jun 26, 4:46 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 29 min |
| Jun 26, 5:16 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 59 min |
Nearby
Flash Flood Warnings in Kansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.